The Sacred Gateway: Online Conference 2020

04/17/2020 07:30 PM - 04/19/2020 04:00 PM ET

Description

The Sacred Gateway: Online Conference

Conscious Living, Conscious Dying,
and the Journey Beyond

Held online APRIL 17-19, 2020

The complete conference is now available in our store

 



Bring a new consciousness to your own life and death

  • Support those who are crossing and who have crossed over 
  • Expand your practice and knowledge of working with the dying
  • Learn more about the soul's journey from death to new life 

Through interactive workshops, biography work, keynote discussions with Rev. Patrick Kennedy and Dr. Melinda Toney,  workshops with Sandra LaGrega and Jennifer Fox, Hazel Archer-Ginsberg, Mary Stewart Adams and more, as well as experiential and artistic activities, we will consciously explore the spiritual and practical aspect of human life and death. 

Conference Fees:

  • $200 Supporter Live Event + Recordings and Resources, plus Two Sacred Gateway Webinar Series (You can see those by clicking here and here) + One Recorded Online Community Gathering ($80 value), Podcast Links. This level fully supports this conference and other events like it!
  • $150 Resource Package ~ Live Event + Recordings and Resources, plus Two Sacred Gateway Webinar Series (You can see those by clicking here and here) + One Recorded Online Community Gathering ($80 value), and Podcast Links 
  • $95 Regular Rate ~ Live Event + Recordings and Resources 
  • $45 Youth Rate (Age 35 and under) ~ Live Event + Recordings and Resources
  • $45 Keynotes Only ~ Live Keynotes + Recordings 
    Financial Assistance Available (Email programs@anthroposophy.org) 

Click Here to Join the ASA!


Conference Schedule

All start times in Eastern Standard Time 
(Note: Workshops Subject to Additions/Minor Changes)

Friday, April 17

7:30pm-9pm Conference Opening and Keynote

True Living is Dying: The Life-Giving Power of Death Keynote Discussion and Q&A with Rev. Patrick Kennedy 

 

Saturday April 18 

11:00-11:30am Welcome, Introductions and Biography Work

11:30-11:45 Break (15 min) 

11:45am-1:15pm Two-Day Themed Workshops (Choose one themed and attend Saturday and Sunday) 

  • From Loss to Connection Through Reading for the Dead and Writing with Marianne Dietzel and Maureen Flannery
  • The Lemniscate Journey: Exploring the Relationships in Our Lives from Birth to Death and Death to Rebirth Through Biography and Social Art with Sandra LaGrega and Jennifer Fox
  • Giving Way to Grace: Chrysalis Emerging from Conscious Living and Conscious Dying with Melinda Toney, MD, Carole Shoaf End-Of-Life Doula and Katherine Blackburn, End-Of-Life Doula and Esoteric Christian Minister
  • The Connection Between Epidemics, the Souls of the Dead, and the Spiritual World with Hazel Archer-Ginsberg and Eurythmist Raven Garland 

1:15-1:45pm Break (30 min) 

1:45-2:45pm The Vigil of the Heart with Linda Bergh and Ellen Hufschmidt, Eurythmy with Cynthia Hoven 

2:45-3:00pm Break (15 min) 

3:00-4:30pm Topic Workshops

  • The Soul's Journey Through the Spheres After Death with Mary Stewart Adams 
  • Acknowledging the End with Jolie Luba
  • After Deathcare as a Healing Art with Tischia Bluske

4:30-5:00pm Break (30 min) 

5:00-6:00pm Proactive Grieving: The Sacred Gateway as a Bridge Keynote Conversation with Dr. Melinda Toney  

6:00-6:15pm Break (15 min) 

6:15-7:00pm Group Reflections, Closing and Reading of Borning In and Borning Out by author and illustrator Marnie Muller, MLA



Sunday, April 19 

11:00-11:30am Welcome, Introductions and Biography Work

11:30-12:45pm Consecrating our Dying Keynote with Patrick Kennedy

12:45-1:15pm Break (30 min) 

1:15-2:45pm Two-Day Themed Workshops 

  • From Loss to Connection Through Reading for the Dead and Writing with Marianne Dietzel and Maureen Flannery
  • The Lemniscate Journey: Exploring the Relationships in Our Lives from Birth to Death and Death to Rebirth Through Biography and Social Art with Sandra LaGrega and Jennifer Fox
  • Giving Way to Grace: Chrysalis Emerging from Conscious Living and Conscious Dying with Melinda Toney, MD, Carole Shoaf End-Of-Life Doula and Katherine Blackburn, End-Of-Life Doula and Esoteric Christian Minister
  • Festivals for the Dead, the Unborn and the Evolution of Earth -Then and Now with Hazel Archer-Ginsberg and Eurythmist Raven Garland 

2:45-3:15pm Break (30 min) 

3:15-4:00pm Sacred Burial Ceremony and Conference Closing with Linda Bergh and friends

 

 

CLICK HERE TO REGISTER! 

 

Click the photos below to hear leading thoughts from our amazing presenters! 

Giving Way to Grace: Chrysalis Emerging from Conscious Living and Conscious Dying with Melinda Toney, MD, Carole Shoaf End-Of-Life Doula and Katherine Blackburn, End-Of-Life Doula and Esoteric Christian Minister

Melinda ToneyCarole Schoaf

 

Festivals for the Dead, the Unborn and the Evolution of Earth -Then and Now with Hazel Archer-Ginsberg

 

From Loss to Connection Through Reading for the Dead and Writing with Marianne Dietzel and Maureen Flannery

The Lemniscate Journey: Exploring the Relationships in Our Lives from Birth to Death and Death to Rebirth Through Biography and Social Art with Sandra LaGrega and Jennifer Fox

The Vigil of the Heart with Linda Bergh and Ellen Hufschmidt 

NeonCRM by Neon One